# SDR U5QA201601060074

- Difficulty date: January 2, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N520RP
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20032
- Aircraft time: 9,597 hours, 5,742 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30300014
- Part serial: P118179
- Condition: Malfunctioned
- Location: Left
- Part time: 9,346 hours, 5,614 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

PASSING 12,300', EXPERIENCED A LOUD BANG & SHUTTER FROM LT ENG.  LT ENG VIB, AMBER CAS ILLUMINATED.  POWER REDUCED TO IDLE, ENG VIB CAS EXTINGUISHED BUT SIGNIFICANT VIBRATION FELT IN CONTROLS.  ELECTED TO DIVERT DUE TO WX & ACFT WEIGHT.  POST FLIGHT INSPECTION N1 FAN DOES NOT TURN FREELY & REQUIRES SIGNIFICANT FORCE TO MOVE.  ENG OIL VISUALLY INSPECTED & FOUND NORMAL.  ACFT CURRENTLY IN MX FOR EVALUATION & REPAIR.  INSTALLING RENTAL ENG, OWNED ENG OUT FOR FURTHER EVALUATION & REPAIR.
